# SDR 97ZZZX3760

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Belt
- Part number: 369D25623
- Condition: Cracked
- Location: Blower
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH BLOWER BELTS WITH LOG B.04 HA1634, FOUND CRACKED VERTICALLY ON OUTSIDE LAYER OF BELT.  BOTH BELTS CRACKED AT SAME LOCATION IN RELATION TO PART NUMBER STAMP.
